MathSciNet Relay Station
MathSciNet bibliographic data
MR1743093 58J65 (60H05 60H10)
Cohen, Serge; Estrade, Anne Non-symmetric approximations for manifold-valued semimartingales. Ann. Inst. H. Poincaré Probab. Statist. 36 (2000), no. 1, 45–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement